Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Had unprotected sex and took ipill. Will antibiotics for cold and fever affect the action of the pill?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
Hi, i had unprotected sex with my boyfriend today and took ipill after 2 hours.. From past 2 days i am on a course of antibiotics for cold and fever.. I took antibiotics after 3 hours of taking ipill.. Will it affect the working of the pill
Posted Thu, 14 Nov 2013 in General Health
Answered by Dr. Yogesh D 22 minutes later
Brief Answer:
No effect on ipill.

Detailed Answer:

Thanks for your question.

Relax, there is no interaction or effect on the iPill if you have taken these antibiotics after three hours, there might be some effect on the antibiotics though, iPill may cause the antibiotics to be removed from the body slightly faster, but it doesn't matter much. So relax.

Next time please use some form of protection to avoid repeated dosages of iPill, which is a hormone and will cause hormonal changes in the body which may not be pleasant.

I hope this answers your question. Please do write back if you need further information.

Wishing you good luck.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor